# SDR DALA2020100603299

- Difficulty date: October 5, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 66,274 hours, 24,591 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 L3 DOOR WAS OPENED FROM OUTSIDE WHILE ARMED AND SLIDE DO NOT DEPLOY. CORRECTIVE ACTION: INSPECTED AR/DISARM FUNCTION OF L3 DOOR. NO DEFECTS NOTED. SYSTEM OPERATION IS NORMAL. (LP 6868902)
